# SDR CA030805005

- Difficulty date: July 25, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Piper PA-23-250
- Aircraft time: 9,175 hours
- Engine: Lyc IO540C4B5
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E, L

## Discrepancy

(CAN) ON APPROACH THE NOSE GEAR INDICATION LIGHT WAS NOT ILLUMINATED. AFTER A FEW RETRACTIONS OF THE LANDING GEAR, THE PILOT PERFORMED A LOW APPROACH TO OVERSHOOT TO CONFIRM VISUALLY THAT THE GEAR WAS DOWN. A PRECAUTIONARY ENGINE OFF LANDING WAS CARRIED OUT. FURTHER INSPECTION REVEALED THAT A WIRE LEADING TO THE NOSE LANDING GEAR SWITCH WAS BROKEN. THE WIRE WAS REPAIRED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
